Advanced

Endpoint compactness of singular integrals and perturbations of the Cauchy integral

Perfekt, Karl Mikael LU ; Pott, Sandra LU and Villarroya, Paco (2017) In Kyoto Journal of Mathematics 57(2). p.365-393
Abstract

We prove sufficient and necessary conditions for the compactness of Calderón-Zygmund operators on the endpoint from L (R) into CMO(R). We use this result to prove the compactness on Lp (R) with 1 < p < of a certain perturbation of the Cauchy integral on curves with normal derivatives satisfying a CMO-condition.

Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Kyoto Journal of Mathematics
volume
57
issue
2
pages
29 pages
external identifiers
  • scopus:85019766221
  • wos:000400882600004
ISSN
2156-2261
DOI
10.1215/21562261-3821837
language
English
LU publication?
yes
id
f4f39d77-9594-4572-9b0e-9b552c15f3c1
date added to LUP
2017-06-08 13:05:18
date last changed
2017-09-18 11:39:31
@article{f4f39d77-9594-4572-9b0e-9b552c15f3c1,
  abstract     = {<p>We prove sufficient and necessary conditions for the compactness of Calderón-Zygmund operators on the endpoint from L<sup>∞</sup> (R) into CMO(R). We use this result to prove the compactness on L<sup>p</sup> (R) with 1 &lt; p &lt; <sup>∞</sup> of a certain perturbation of the Cauchy integral on curves with normal derivatives satisfying a CMO-condition.</p>},
  author       = {Perfekt, Karl Mikael and Pott, Sandra and Villarroya, Paco},
  issn         = {2156-2261},
  language     = {eng},
  month        = {06},
  number       = {2},
  pages        = {365--393},
  series       = {Kyoto Journal of Mathematics},
  title        = {Endpoint compactness of singular integrals and perturbations of the Cauchy integral},
  url          = {http://dx.doi.org/10.1215/21562261-3821837},
  volume       = {57},
  year         = {2017},
}